MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS IMMUNODIAGNOSTIC PRODUCTS BRAHMS PCT REAGENT PACK; IN-VITRO DIAGNOSTICS

ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS IMMUNODIAGNOSTIC PRODUCTS BRAHMS PCT REAGENT PACK; IN-VITRO DIAGNOSTICS
Catalog Number 6197735
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation determined that lower than expected vitros immunodiagnostics products b¿r¿a¿h¿m¿s pct reagent pack (pct) results were obtained from 10 different patient samples and 2 different levels of vitros pct lot 0320 controls tested on a vitros 3600 immunodiagnostic system.The assignable cause of the lower than expected results was a reagent pack related issue.The affected results were isolated to a single reagent pack.The issue with the affected reagent pack is unknown, as it is assumed the affected reagent pack was discarded by the customer and no further investigation was possible.Except for the affected reagent pack, there was no indication that vitros pct reagent lot 0350 was not performing as intended, based on historical quality control results.In addition, there is no indication the vitros 3600 immunodiagnostic system malfunctioned as acceptable vitros pct performance was obtained using alternate vitros pct lot 0350 reagent packs prior to, and after the event.The event is isolated to reagent pack id (b)(6).
 
Event or Problem Description
A customer contacted the ortho clinical diagnostics (ortho) technical solution center (tsc) to report lower than expected vitros immunodiagnostics products b¿r¿a¿h¿m¿s pct reagent pack (pct) results were obtained from 10 different patient samples and 2 different levels of vitros pct lot 0320 controls tested on a vitros 3600 immunodiagnostic system.Patient sample 1 vitros pct result of <0.030 ng/ml vs.The expected result of 8.76 ng/ml patient sample 2 vitros pct result of 0.226 ng/ml vs.The expected result of 2.25 ng/ml patient sample 3 vitros pct result of 0.062 ng/ml vs.The expected result of 9.28 ng/ml patient sample 5 vitros pct result of <0.030 ng/ml vs.The expected result of 5.59 ng/ml patient sample 6 vitros pct result of <0.030 ng/ml vs.The expected result of 1.22 ng/ml patient sample 7 vitros pct result of <0.030 ng/ml vs.The expected result of 3.14 ng/ml patient sample 9 vitros pct result of 0.037 ng/ml vs.The expected result of 4.31 ng/ml patient sample 12 vitros pct result of <0.030 ng/ml vs.The expected result of 3.77 ng/ml patient sample 13 vitros pct result of <0.030 ng/ml vs.The expected result of 12.8 ng/ml patient sample 14 vitros pct result of 0.100 ng/ml vs.The expected result of 0.61 ng/ml vitros pct control lot 0320 level 1 results of <0.03, <0.03 and <0.03 pg/ml vs.The expected result of 0.40 pg/ml vitros pct control lot 0320 level 3 results of <0.03, <0.03 and <0.03 pg/ml vs.The expected result of 52.0 pg/ml biased results of the magnitude and direction observed may lead to inappropriate physician action if they were to occur undetected.The lower than expected vitros pct patient sample results were reported outside of the laboratory, however, corrected reports were issued.No treatment was started, stopped or altered based on the lower than expected vitros pct results reported.There was no allegation of patient harm as a result of this event.This report corresponds to ortho clinical diagnostics inc (ortho) complaint number (b)(4) and reportability assessment (b)(4).

Brand Name
VITROS IMMUNODIAGNOSTIC PRODUCTS BRAHMS PCT REAGENT PACK
Common Device Name
IN-VITRO DIAGNOSTICS
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS
felindre meadows
pencoed
bridgend CF35 5PZ
UK   CF35 5PZ
Manufacturer Contact
laurie o'riordan
microtyping systems
1295 southwest 29th avenue
pompano beach, FL 33069
9549709500
MDR Report Key17627054
Report Number3007111389-2023-00140
Device Sequence Number15339847
Product Code PMT
UDI-Device Identifier10758750033287
UDI-Public10758750033287
Combination Product (Y/N)N
Initial Reporter CountryIN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/25/2024
Device Catalogue Number6197735
Device Lot Number0350
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2023
Initial Report FDA Received Date08/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/08/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown